Fatal posture- and heroin-related intestinal infarction and leg muscle necrosis after snorting heroin. A case report

Rabl,W.; Markwalder,C.
We present a case of a male patient who spent several hours sitting with legs crossed and upper body bent forward after nasal insufflation of heroin (snorting). Death occurred 3 days later as a result of leg muscle necrosis and intestinal ileus with infarction. The autopsy findings, including microthrombi in small mesenteric vessels and necrosis of the leg muscles, were attributed to vascular compression due to the man's position and to metabolic processes resulting from drug ingestion
American Journal of Forensic Medicine and Pathology 1996 17(2):163-166
Tags: 96326773; administration & dosage; Administration,Intranasal; adult; autopsy; blood supply; case report; etiology; Fatal Outcome; forensic; forensic medicine; Heroin; human; Infarction; Insufflation; Intestinal Obstruction; Intestine,Small; Leg; male; pathology; poisoning; Posture
Home » Research » Publications » Detail